Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 39, NWS Jacksonville, FL

September 29, 2017

NWS Jacksonville, FL issued this small craft advisory at Sep 29, 2017, 3:37 PM EDT. It took effect at Sep 30, 2017, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2017, 3:37 PM EDT (19:37 UTC)
In effect from
Sep 30, 2017, 10:00 AM EDT
Expired
Sep 30, 2017, 7:37 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

536 
WHUS72 KJAX 291937
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT FRI SEP 29 2017

AMZ450-452-470-472-301100-
/O.NEW.KJAX.SC.Y.0039.170930T1400Z-171001T0000Z/
/O.NEW.KJAX.GL.A.0005.171001T0000Z-171002T0400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
337 PM EDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT
SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS 
IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING. 

* WINDS...NORTHEASTERLY WINDS 20 TO 25 KNOTS SATURDAY INCREASING
  TO 25 TO 30 KNOTS BY SATURDAY NIGHT AND THEN CONTINUING THROUGH
  SUNDAY EVENING. FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE
  SATURDAY EVENING THROUGH SUNDAY EVENING.

* WAVES/SEAS...SEAS BUILDING TO 9 TO 12 FEET WITH OCCASIONAL SEAS
  UP TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ454-474-301100-
/O.NEW.KJAX.SC.Y.0039.171001T0000Z-171003T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
337 PM EDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 3 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 3 PM EDT
TUESDAY. 

* WINDS...NORTHEAST TO EAST 20 TO 25 KNOTS. OCCASIONAL GUSTS TO
  GALE FORCE WILL BE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS
  UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
4 follow-up statements
754 
WHUS72 KJAX 300702
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 AM EDT SAT SEP 30 2017

AMZ450-452-470-472-302030-
/O.CON.KJAX.SC.Y.0039.170930T1400Z-171001T0000Z/
/O.CON.KJAX.GL.A.0005.171001T0000Z-171002T0400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
302 AM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY
EVENING...

* WINDS...EAST NORTHEAST WINDS 20 TO 25 KNOTS TODAY. EAST
  NORTHEAST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT
  INTO SUNDAY NIGHT.

* WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET
  BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET THIS 
  AFTERNOON. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET 
  TONIGHT. SEAS 9 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15 FEET 
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ454-474-302030-
/O.CON.KJAX.SC.Y.0039.171001T0000Z-171003T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
302 AM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM EDT TUESDAY...

* WINDS...EAST NORTHEAST WINDS 15 TO 20 KNOTS. EAST NORTHEAST
  WINDS 20 TO 25 KNOTS TONIGHT. EAST NORTHEAST WINDS 25 TO 30
  KNOTS SUNDAY.

* WAVES/SEAS...SEAS 4 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET
  TODAY. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  TONIGHT. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET
  SUNDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
358 
WHUS72 KJAX 301642
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 PM EDT SAT SEP 30 2017

AMZ450-452-470-472-011000-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-171001T0000Z/
/O.UPG.KJAX.GL.A.0005.171001T0000Z-171002T0400Z/
/O.NEW.KJAX.GL.W.0007.171001T0000Z-171002T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
1242 PM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT
MONDAY. 

* WINDS...EAST NORTHEAST WINDS 20 TO 25 KNOTS TODAY . EAST
  NORTHEAST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT
  THROUGH SUNDAY NIGHT. 

* WAVES/SEAS...SEAS 5 TO 7 FEET THIS AFTERNOON WITH OCCASIONAL
  SEAS UP TO 9 FEET BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS
  UP TO 13 FEET TONIGHT. SEAS CONTINUING TO BUILD TO 9 TO 12 FEET
  WITH OCCASIONAL SEAS UP TO 15 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ454-474-011000-
/O.CON.KJAX.SC.Y.0039.171001T0000Z-171003T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1242 PM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM EDT TUESDAY...

* WINDS...EAST NORTHEAST WINDS 15 TO 20 KNOTS THIS AFTERNOON
  INCREASING TO 20 TO 25 KNOTS TONIGHT. WINDS INCREASING FURTHER
  TO 25 TO 30 KNOTS SUNDAY AFTERNOON. OCCASIONAL GUSTS TO GALE
  FORCE TONIGHT THROUGH SUNDAY NIGHT. 
  

* WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET
  THIS AFTERNOON BUILDING TO 5 TO 7 FEET TONIGHT WITH OCCASIONAL 
  SEAS UP TO 9 FEET. SEAS CONTINUING TO BUILD TO 8 TO 11 FEET WITH
  OCCASIONAL SEAS UP TO 14 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
120 
WHUS72 KJAX 301900
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT SAT SEP 30 2017

AMZ450-452-470-472-011115-
/O.CAN.KJAX.SC.Y.0039.000000T0000Z-171001T0000Z/
/O.EXT.KJAX.GL.W.0007.170930T1900Z-171002T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
300 PM EDT SAT SEP 30 2017

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...EAST NORTHEAST WINDS WILL BE UP TO 25 TO 30 KNOTS WITH
  GUSTS TO GALE FORCE THROUGH SUNDAY NIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 9 TO 12 FEET WITH OCCASIONAL SEAS
  UP TO 15 FEET TONIGHT. SEAS CONTINUING TO BUILD TO 10 TO 13 
  FEET WITH OCCASIONAL SEAS UP TO 17 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ454-474-011115-
/O.EXT.KJAX.SC.Y.0039.170930T1900Z-171003T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
300 PM EDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT TUESDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE
  FORCE. 

* WAVES/SEAS...SEAS 6 TO 9 FEET TONIGHT WITH OCCASIONAL SEAS UP TO
  11 FEET. SEAS CONTINUING TO BUILD TO 8 TO 11 FEET WITH 
  OCCASIONAL SEAS UP TO 14 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
153 
WHUS72 KJAX 302337 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT SAT SEP 30 2017

AMZ454-474-010745-
/O.UPG.KJAX.SC.Y.0039.000000T0000Z-171003T1900Z/
/O.EXA.KJAX.GL.W.0007.000000T0000Z-171002T0800Z/
/O.NEW.KJAX.SC.Y.0040.171002T0800Z-171003T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
737 PM EDT SAT SEP 30 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 3 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 4 AM MONDAY TO 3 PM EDT TUESDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST TO EAST WINDS 20 TO 30 KNOTS WITH GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...SEAS 6 TO 9 FEET TONIGHT WITH OCCASIONAL SEAS UP 
  TO 11 FEET. SEAS CONTINUING TO BUILD TO 8 TO 11 FEET WITH 
  OCCASIONAL SEAS UP TO 14 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-470-472-010745-
/O.CON.KJAX.GL.W.0007.000000T0000Z-171002T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
737 PM EDT SAT SEP 30 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...EAST NORTHEAST WINDS WILL BE 20 TO 30 KNOTS WITH GUSTS 
  TO GALE FORCE THROUGH SUNDAY NIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 9 TO 12 FEET WITH OCCASIONAL 
  SEAS UP TO 15 FEET TONIGHT. SEAS CONTINUING TO BUILD TO 10 TO 
  13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 11:22 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 29, 11:22 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1122 AM EDT Fri Sep 29 2017

...INCREASING NORTHEAST WINDS AND POTENTIAL FOR LOCALLY
HEAVY RAIN THIS WEEKEND AND EARLY NEXT WEEK...

.UPDATE...

Hot and humid again today with ample sunshine. Light and variable
flow will become easterly this afternoon. A quasi-stationary cold
front will remain just north of the Altamaha river basin today. A
coastal trough/tropical wave along the east coast of the Florida
peninsula will approach from the south this afternoon. A few
spotty showers will be possible inland this afternoon with the
seabreeze. Otherwise, there will be widely scattered showers and
possibly an isolated thunderstorm near the Altamaha river basin,
closer to the nearly stalled frontal boundary. Near record max
temps today with possibly a new record being set at Alma, GA,
where the record high of 91 degrees for this date was set just
last year.

The tropical wave/coastal trough will lift up the Florida
peninsula into our area tonight. Onshore flow will begin to
develop as the stalled front boundary gets pulled southward.
Low clouds will increase off the Atlantic towards sunrise Saturday
morning. Rain chances will also increase across our southern
coastal zones with the tropical wave late tonight.

&&

.AVIATION...
VFR today, then an increase in low clouds off of the Atlantic
ocean expected late tonight as onshore flow develops. In the next
TAF package (18Z), we will be adding low MVFR ceilings to all TAF
sites starting late tonight and continuing through Saturday. There
is some potential that these clouds could settle just below 1000
feet for a few hours early Saturday morning, but not confident
enough to forecast that just yet.

&&

.MARINE...
Light and variable winds will become easterly around 10 to 15 knots
this afternoon. Northeast wind surge will arrive on Saturday with
at least small craft advisory conditions expected by early
Saturday afternoon and continuing through the rest of the weekend.
We will wait until this afternoon before making the final
decision on whether to go with a small craft advisory or a gale
warning.

Rip Currents: High risk for northeast Florida beaches today.
Moderate risk for southeast Georgia beaches today. High risk for
all beaches this weekend as strong onshore flow develops with
increasing surf and rough conditions.

&&

.COASTAL IMPACTS...

Gages show that water levels on the St Johns River have subsided
enough for us to drop the Coastal Flood advisory. However, strong
onshore winds this weekend and the possibility of some heavy
rainfall in some areas will likely result in rising water levels
in the St Johns river and its tributaries by late this weekend
into early next week. The extent of these rises will depend on the
potential development and evolution of a low pressure system near
our coastal waters Saturday night into Sunday. Astronomical high
tides next week with an extended period of onshore flow will also
contribute to higher than normal water levels and some coastal
flooding will be possible next week. Additional coastal flood
advisories are likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  92  71  85  65 /  40  20  20  10
SSI  88  75  83  72 /  20  30  30  20
JAX  90  74  83  72 /  20  40  40  30
SGJ  87  75  83  74 /  30  50  50  50
GNV  92  72  85  71 /  20  30  50  30
OCF  93  73  86  72 /  20  30  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for Coastal
     Duval-Coastal Nassau-Flagler-St. Johns.

GA...None.
AM...None.
&&

Shuler/Shashy/
Hazardous weather outlook, Sep 29, 3:33 AM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
333 AM EDT Fri Sep 29 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-300745-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
333 AM EDT Fri Sep 29 2017

...MODERATE TO HIGH RISK OF RIP CURRENTS...

...MINOR RIVER AND COASTAL FLOODING CONTINUES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...
There is a moderate risk of Rip Currents at southeast Georgia
beaches, and a high risk of Rip Currents at northeast Florida
beaches today.

Thunderstorms are possible this afternoon and evening. Locally
heavy rainfall is possible, but severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
Local nor'easter conditions will develop this weekend and
continue at least through the middle of next week. Strong
northeast winds and building seas will produce dangerous boating
conditions, and combined with high astronomical tides, coastal
flooding and beach erosion will likely develop. Dangerous rip
currents are also expected. Locally heavy rainfall will also be
possible along the northeast Florida coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:18 AM EDTRip Current StatementJAXDuval, Flagler, Nassau17 hr
Sep 29, 3:37 PM EDTGale WatchJAX21 hr
Sep 29, 6:10 PM EDTFlood WatchJAXDuval, Flagler53 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.